Answered by: Dr Nur Syuhada binti Zulkifli
I just want to ask. Im curious about my health right now. I lose weight and appetite. Oftenly vomit and headache. Is this a sign of pregnancy? My last period is on 5th May. I dont know what to do. I had sex with my boyfriend last 14th May and a week after that ive breakup with my boyfriend cause hes cheating on me. And i consume a Postinor 2 pill. Im worried as if Im pregnant. I need help. Please state your opinion about this. Thank you
Greetings. Thank you for your question. The following description regarding the query is a general description to your current condition. Click on this link (DoctorOnCall) to speak with us for further personalised enlightment.
Vomitting is usually thought to be associated with pregnancy, but it can also be the sign of other problem such as, food posoning, food allergy, stomach ulcer and many more.
However, since you have a late period, you are suggested to take a pregnancy test to make sure that you are pregnant or not. There can also be many other reasons on why your period is late such as stress, hormonal changes and some medications such as birth control pill.
Taking postinor is only effective within 72 hours after intercourse. So at this moment you are advice to take a pregnancy test and consult with a doctor afterwards regardless of the result. Click on this link (DoctorOnCall) to talk to us online. Thank you.